Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Bled after intercourse and took ovamit. What is wrong?

I took ovamit 2 pills per day. However, i had intercourse, and during intercourse i bled. Since it is of the same week as of my supposed period, i thought my period is coming. The following day, i had slight pink spotting. On the third day, the spotting was gone. My peiod did not come anymore. I took pregnancy test on my supposed 4th day of period but it was negative. What could be possibly wrong? Is it possible that i am pregnant?
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response

It might be some minor injury along vaginal wall leading to bleeding.A clinical evaluation may be consider if there are still symptoms.

Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor